# SDR CA150908010

- Difficulty date: September 6, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 12,755 hours
- Engine: Pwc PW150A
- Propeller: Dowty R4086123F17
- System (JASC): 6114 · Propeller Hub Section
- Part: Bearing
- Part number: 6660003873
- Condition: Damaged
- Location: Propeller Hub
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER VIBRATION.PBMS CHECKED, FOUND LH PROPELLER WITH CRUISE AT 0.207 IPS AND CLIMB AT 0.369 IPS. CORRECTIVE ACTION REQUIRED IS MORE THAN 225 G. INVESTIGATION REQUIRED. DUE TO CONTINUED BALANCE SOLUTION ABOVE 225 G, LH PROPELLER TO BE INSPECTED FOR WORN OR DAMAGED HUB LINERS PER AMM TASK 05-61-00-210-806, PART 4B. NOTE: BLADE RETORQUE ALREADY PERFORMED.  ALL BLADES REMOVED FOR INSPECTION, FOUND BLADES AT POSITION #2,3,5,6 WITH DAMAGED BEARINGS, SCRATCHED BEYOND LIMITS GIVEN IN CMM 61-10-50. BLADES LISTED ABOVE REPLACED PER AMM 61-10- 01-000-801/400-801 (TR61-144). NOTE: HUB GREASE REPLACED DUE METAL CONTAMINATION. BALL BEARINGS OF BLADES 2, 3, 5 AND 6 DAMAGED OVER LIMITS OF CMM 61-10-50. BALL BEARING SET 666000387-3. FHÏ¿½S SINCE INSTALLATION OF BLADE. FOUND HUB LINERS AT POSITION NR 2 AND 5 DAMAGED, LINERS REPLACED PER CMM 61-10-49 BLADE AT POSITION 1 REINSTALLED WITH ORIGINAL BEARINGS PER AMM 61-10-01-000-801/400-801 BLADE AT POSITION 4 REINSTALLED WITH NEW BEARINGS FOR RELIABILITY PURPOSES. SAME PROBLEM LAST YEAR. BALL BEARINGS PREMATURE WEAR.
